Show simple item record

AuthorNasser, Mohamed M. S.
Available date2020-05-15T00:15:03Z
Publication Date2019
Publication NameJournal of Scientific Computing
ISSN8857474
URIhttp://dx.doi.org/10.1007/s10915-018-0784-9
URIhttp://hdl.handle.net/10576/14918
AbstractIn this paper, for a given bounded multiply connected slit domai, we present an iterative numerical method for computing a conformally equivalent multiply connected domain G bounded by smooth Jordan curves and the conformal mapping w=Φ(z) from G onto . Each iteration of the proposed iterative method requires solving the boundary integral equation with the generalized Neumann kernel. We consider two cases of bounded slit domains, namely the unit disk with radial slit domain and an annulus with radial slit domain. Numerical examples are presented to illustrate that the proposed iterative method converges even for highly connected slit domains.
Languageen
PublisherSpringer New York LLC
SubjectCanonical slit domains
SubjectGeneralized Neumann kernel
SubjectMultiply connected domains
SubjectNumerical conformal mapping
TitleNumerical Computing of Preimage Domains for Bounded Multiply Connected Slit Domains
TypeArticle
Pagination582-606
Issue Number1
Volume Number78


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record